Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is asprin safe to take with low BP ?

is asprin safe to take with low blood pressure ?
Tue, 13 Sep 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Anesthesiologist 's  Response
Hi yoshifumi,
Aspirin does not have any effect on blood pressure.
you can safely take aspirin, but if you can give a information about your indication for taking aspirin i can suggest you more specifically.
Take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 61 y.o. female. Recently left an extremely stressful job for one that I now work 12 hour shifts 3 consecutive nights per week. Multiple stressors at home as well. Past Hx include colon resection (no chemo) 1996, with regular 1 or 2 year follow ups, all normal, Father passed in 1987 - Pulmonary Fibrosis, Mother age 91 has treated High BP, otherwise healthy. Older brother died at age 67 of Pulmonary Fibrosis. Younger brother, age 60, diagnosed 15 months ago with Multi System Atrophy. Maternal GM had a stroke at age 77. About 7 days ago my BP dropped and I almost fell (right leg gave out and I felt weak and whoozy. Normal for me is apprx. 110/72. Now I get readings averaging apprx. 95/61 with Pulse Rate averaging apprx. 100. I went to the ER and they did a urinalysis, EKG, blood work, and gave me IV fluids (normal saline solution). All came back normal. I am generally on a low salt diet for some swelling in my feet, but all labs were normal at that time, as well. I have been doing some tough gardening work in recent days in 100 degree weather, but mostly in the shade. I try to drink water frequently throughout the day. Urine is regular, normal frequency, light yellow color. I ve increased my salt intake today, drinking water and Gatorade and feel a little better, but last BP was 95/61 Heart Rate 102. I also started to take 3 iodine drops in water once a day starting today, as well as Vitamin D, and a baby asprin. I d like some input on what might be the cause of such a sudden drop in BP and what direction to go from here. Thank you.

doctor1 MD

hi, I have been having recurring headache for the last week or so. I was diagnosed with low blood pressure but despite taking rest for the recommended 8 hours or so and drinking electrol+glucose in the morning, the headache persists. is it safe to take Dart medicine daily?

doctor1 MD

Would Coreg be a safe med to take for a person who has a 60 HR and low BP but trying to reduce the pressure of idiopathic hypertensive portal vein? This patient suffers from CLL, thyroid, gout and varices due to the portal vein. This patient has no history of high BP.

Recent questions on  Hypertension

doctor1 MD

I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.

doctor1 MD

Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you

doctor1 MD

My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?

doctor1 MD

My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...